# SDR AALA20110330TUL01

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N582AA
- Make and model: Doug DC-9-82
- Aircraft serial: 53159
- Aircraft time: 57,384 hours, 29,647 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK NUMBER 2 APPROXIMATELY STATION 219 FOOT HOLD LOCKING TOOTH IS WORN BEYOND LIMITS.  REMOVED DAMAGED AREA, TREATED AND PRIME PAINTED AND INSTALLED REPAIR PLUG AND CHANNEL PER AARD 53-20-00-10.
